# SDR CALA2021022400221

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 25,469 hours, 2,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B7873330002
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND G5 GALLEY RIGHT SIDE AFT WALL MOUNTED EMERGENCY LIGHT ASSY CRACKED REFER NON-ROUTINE NO:9427777, ORIGINATED BY EMP:V903214, SPEC NO.B787-33-3-0002. PERFORMED BY EMP:V903214, REPLACED G5 GALLEY RIGHT SIDE AFT WALL MOUNTED EMERGENCY LIGHT ASSY AND PERFORMED INSTALLATION TEST FOUND NORMAL REF TO AMM 33-51-06-00A-520A/720A REV.144.
